I have been diagnosed with autoimmune hypothyroidism a few years ago and have been taking Synthroid. The past few weeks, I have been having very bad symptoms associated with hyperthyroidism, such as palpitations, severe insomnia, feeling hot, overheating during exercise while outdoors on a cold day, restlessness and trouble concentrating, etc. I thought that I was for sure hyper due to too much synthroid, but my doctor said my lab results showed that I have a TSH of 2.3 and T3 and T4 are both normal.
She thinks it could be from some other med I'm taking, but I somehow doubt it because I've been on all my other meds for a very long time and never had any of these symptoms. The other meds I'm taking are Xopenex for asthma, Zyrtec, Flonaise, Xanax on occasion, Neurontin, and a couple of things for migraines as needed. My doctor had my thyroid retested today (it was last tested a week ago) to make sure there wasn't a lab error. I am seeing her again in two days. Any help or ideas would be much appreciated. I'm starting to get a little bit freaked out.